Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the nonexistence of solutions of differential equations in nonreflexive spaces


Author: Arrigo Cellina
Journal: Bull. Amer. Math. Soc. 78 (1972), 1069-1072
MSC (1970): Primary 34A10, 34G05; Secondary 46B10
DOI: https://doi.org/10.1090/S0002-9904-1972-13114-8
MathSciNet review: 0312017
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Brauer and S. Sternberg, Local uniqueness, existence in the large, and the convergence of successive approximations, Amer. J. Math. 80 (1958), 421-430. MR 20 #1806. MR 95303
  • 2. J. Dieudonné, Deux exemples singuliérs d'équations différentielles, Acta Sci. Math. Szeged 12 (1950), Leopoldo Fejér et Frederico Riesz LXX annos natis dedicatus, pars B, 38-40. MR 11, 729. MR 35397
  • 3. R. C. James, Characterizations of reflexivity, Studia Math. 23 (1963/64), 205-216. MR 30 #431. MR 170192
  • 4. J. Yorke, A continuous differential equation in Hilbert space without existence, Funkcial. Ekvac. 13 (1970), 19-21. MR 41 #8792. MR 264196

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34A10, 34G05, 46B10

Retrieve articles in all journals with MSC (1970): 34A10, 34G05, 46B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13114-8

American Mathematical Society